Login


Events & Meetings

2017 IATS Summer Meeting & Clinical Symposium

West Des Moines Marriott

West Des Moines, IA

 

Click on the link below to register:

REGISTER HERE!

*For Registration after May 31, please email michael.donahue12@gmail.com

Meetings will occur at the West Des Moines Marriott hotel. 

Parking is available on site.  Please enter the main doors of the hotel for access to the event

 

Friday June 2 and Saturday June 3, 2017

IATS Summer Meeting & Clinical Symposium

Friday June 2

7:30-8:20a

Registration and Welcome


8:30-10:30a 




Evaluation and Treatment of Vestibular Ocular Dysfunction following Sport Related Concussion– : Dr. W. David Carr and Dr. Rebecca Bliss2.0 hours EBP. Learning Objectives.

Professional Networking for Athletic Training Students - Mike Overturf and Hannah Okerburg - (Student Session)


10:40-11:40a 

Treating Athletic Injuries with Orthobiologics –  Jason Uhlenhake1.0 hour Category A. Learning Objectives.


1:00-5:30p

Golf for Scholars Outing – Willow Creek Golf Course

The proceeds for this great event go toward funding the scholarships given to our well deserving Athletic Training students in the state of Iowa. Cost is only $45 per golfer which includes 18 holes w/cart. You will be put in groups of 4 with tee times starting at noon. A box lunch and hole prizes are also included.


6:00-8:00p

Annual Awards Banquet – West Des Moines Marriott

The banquet will be held at the West Des Moines Marriott, program and dinner beginning at 6:30 PM.  Friends and family are invited to share in our Annual Awards Banquet followed by our Annual Social.  Scholarships and Awards will be handed out, followed by time to socialize and network with Iowa athletic trainers and sponsors.


8:00-10:00p

IATS Social – West Des Moines Marriott

 

Saturday June 3

7:00-8:00a

Registration and breakfast available

7:45-8:00a

Welcome

8:00-8:55a

 

Identifying Movement Dysfunction in Athletes: Using the Functional Movement System (Handout) – Abby Erion1.0 hour Category A. Learning Objectives.


9:00-10:25a 

EBP… X, Y, Z, Connecting the Dots for Clinical AT’s^ - Brett McQueen – 1.5 hours EBP. Learning Objectives.

Sport-Specific Functional Rehabilitation - Amanda Brown - (Student Session)


10:30-11:25a 

Dry Needling: A Different Approach to Soft Tissue Work (Handout)Abby Erion1.0 hour Category A. Learning Objectives.


11:30-12:30p

Lunch, Vendor Expo and IATS Business Meeting

- March Business Meeting minutes


12:30p-1:25p

  

Preparing the Athletic Trainer for Collaborative Health Care through Inter-professional Education - Dr. Anthony Breitbach - 1.0 hour Category A. Learning Objectives.


1:30p-2:25p

 

Excessive Prevention of Lateral Ankle Sprains^Brett McQueen1.0 hour Category A (EBP Application in process). Learning Objectives.

Recognition and Treatment of Concussion - TBD (Student Session)


2:30p-3:25p  

Femoracetabular Impingement Impingement Evaluation & Treatment - Dustin Briggs - 1.0 hour Category A

 

4.5 Credit Hours of EBP

5.0 Hours Category A

 

Speaker bios, course objectives:

^Please note, these sessions will be offered by Lightning Performance Solutions, LLC and you will receive a separate Statement of Credit for these sessions.

*light breakfast, snacks, and lunch included with registration

*Refund/Cancellation Policy for registration fees: Online Registrations may cancel by June 1st with full refund of registration costs.  Cancellations after this date will forfeit registration fees. No partial registrations or refunds will be allowed. To cancel registration by June 1st, 2016, email michael.donahue12@gmail.com

 

Hotel Information

West Des Moines Marriott

1250 Jordan Creek Parkway

West Des Moines, IA 50266

We will have a block of rooms reserved for June 1st and 2nd at a rate of $114 plus tax.  This block is not guaranteed after May 11th.  Click on this link or call (515) 267-1500 to reserve.

Book your room for State Conference 2017


 


 



  • Home
  • Events & Meetings
Powered by Wild Apricot Membership Software